# SDR UPS07549796

- Difficulty date: May 11, 2007
- Submitted: May 14, 2007
- Operation: Air carrier
- Aircraft: N452UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25473
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Radome
- Condition: Failed
- Location: Fuselage
- Stage of operation: CL
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PILOT REPORT - DURING CLIMB HEARD SINGLE THUMP ON LOWER RIGHT SIDE OF NOSE OF A/C.  RADOME SUSTAINED STRUCTURAL FAILURE.  [SUP 05-18-07]  R & R NOSE RADOME IAW AMM 53-12-01-4 AND PERFORMED WEATHER RADAR TEST. ALL CHECKS NORMAL.
